# SDR 2004UALA00575

- Difficulty date: June 11, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 33,745 hours, 6,809 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 1E AFT LIGHT AND 11D AFT LIGHT.  RELAMPED LIGHT.
